# SDR ARWA20060216

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, RT ELEVATOR XE 276 THRU XE 280 LOWER SURFACE WITH CORROSION.  REMOVED RT ELEVATOR SKIN UPPER SURFACE XAE 0 TO XE 103 AND XE 273 TO XH 285 AND REPLACED WITH SOLID SKIN IN ACCORDANCE WITH DRAWING NR AIPSAC-N784AL-05-05.  ISSUED FAA FORM 8110-3, APPROVING THIS REPLACEMENT.
